MAUDE Adverse Event Report: DEPUY IRELAND 9616671 TRUMATCH ATTUNE KIT LEFT; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 TRUMATCH ATTUNE KIT LEFT; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 420945
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the arms from the tibial cutting block broke while surgeon was cutting the proximal tibia.Both pieces were retrieved and it did not extend the case time.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: the device associated with this complaint was not returned.Photographic evidence confirmed the reported event.Dhr reviewed, no deviations or non-conformance's were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRUMATCH ATTUNE KIT LEFT
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key7141676
Report Number1818910-2017-52396
Device Sequence Number16378704
Product Code NJL
UDI-Device Identifier10603295431794
UDI-Public10603295431794
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420945
Device Lot Number088SE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR